Skip to Content

Is hydrochlorothiazide known to cause cancer? I have high BP and take it daily?

Responses (3)

Marvell 19 May 2010

I'm not aware that hydrochlorthiazide causes cancer.

https://www.drugs.com/sfx/hydrochlorothiazide-side-effects.html

marjorie zych 19 May 2010

I asked about it from my doc because I was curious I have family on it too. It is not known to cause cancer of any kind as of yet, but then again nowadays they say everything causes cancer. But this so far does not. Hopefully this helps ease your mind.

somewhereintime2017 17 Dec 2017

opps- you better read the JMA for December,2017, as a Danish study has found that skin cancer =Hydrochlorothiazide oral pill(water pill) .

I was alerted to this new problem, when I had a Sarcoma removed from my right arm, and on my left arm where 4 odd shaped Black masses the size of a dime..I now have Melanoma stage 3 There are hundreds of Thousands who take this drug.The Danish report claims that Cancer is a cause for taking this drug.

troylee 20 May 2010

Thanks for your answers folks. My wife had told me she read somewhere that it does, so I wanted to ease her mind a bit. I agree, seems everything can potentially cause cancer these days.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions